Intense itching starts first in my feet and them my hands...started about 2 weeks ago. In looking for cause and effect I notice a link between episodes and wearing SuperStore "Joe" flipflops... my feet get intensely itchy after a short time wearing these flipflops in sunlight (so it could actually be either of those two variables). Could it be the chemical composition of the flipflops and/or sunlight triggering my reaction? I'm wondering if anyone else with this itching problem has been wearing flipflops and notice a relationship? Wouldn't it be a relief if it was something this simple?
The itching can well be a reaction to the flip-flops. But it can be something else as well. Allergy to environmental factors-certain foods& medications, dry skin, deficiency of vitamins, dermatological problems like eczema, systemic diseases such as iron deficiency, liver and kidney disease etc can cause itching over the body. You need a thorough evaluation. Consult your Doctor.
Take care & good luck
Thank you very much for replying to my query. Your advice is appreciated. FYI, I've switched to wearing thicker flipflops made from yoga mat material...so comfortable! The itching seems to have stopped since I've stopped wearing the "Joe" flipflops... I was thinking the itching might have been a response to pressure exerted on bottom of my feet b/c of the Joe flipflop's thin soles. Anyway, it's all good, and thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.